# SDR IPXA2019101197720

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat
- Component part number: A5786400172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y RIGHT WING #2 SLAT T/E IS KNIFE EDGED.REPAIRED L/WING #2 SLAT KNIFE EDGE IAW EO A300-5750-74123-A & VT-SAA EA 300-5754-01-A7905. (MINOR REPAIR)
